Consistency of rule application to inmates in long-term treatment institutions
Bibliographic Data
| ID | 4602953 |
|---|---|
| Authors | Julius A Roth (University of California, Davis, corresponding author) |
| Year | 1985 |
| Volume | 20 |
| Issue | 3 |
| Pages | 247-252 |
| Publication date | 1985-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Social Science & Medicine (JOURNAL) |
| Journal identifiers | ISSN: 0277-9536 • E-ISSN: 1873-5347 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0277-9536(85)90238-2 |
| PMID | 3156407 |
| OpenAlex | W2028595276 |
| Language | EN |
| Citations received | 1 |
| References cited | 5 |
Consistency (knowledge bases · Criminology · Multilevel model · Prison · Psychiatry · Work (physics · Clinical Psychology · Computer Science · Criminal Justice and Corrections Analysis · Engineering · Psychology · Social Psychology
| Citations per year | 0.08 |
|---|---|
| Citation span | 2014 - 2014 (1) |
| Highly cited | No |